# SDR 2008UALA00714

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6687
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASPIRATOR BARREL LEAKING.  NO APPARENT DAMAGE TO ASPIRATOR.  SUSPECT SEAL LEAKAGE.  REPLACED ASPIRATOR & SLIDE ASSY.  A/C OK FOR SERVICE.
